# SDR AALA202305186213

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A320*
- Aircraft serial: 6783
- Aircraft time: 23,350 hours, 8,937 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB045303
- Condition: Fault Message
- Location: Elac
- Part time: 10,635 hours, 2,993 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RETURNED TO BOS, AFTER TAKEOFF GOT ECAMS FLIGHT CONTROL RIGHT AILERON FAULT, FLIGHT CONTROL AILERON SERVO FAULT. AIRCRAFT WAS DIFFICULT TO CONTROL. THE AIRCRAFT LANDED SAFELY AT BOS WITHOUT FURTHER INCIDENT. FLIGHT CREW REPORTED AFTER LANDING ECAMS FOR LEFT AILERON FAULT, RIGHT AILERON FAULT AND #1 ELEVATOR /AILERON COMPUTER FAULT. MAINTENANCE ACCOMPLISHED TSM 27-10-00-810-844-A AND FOUND MESSAGE ELEVATOR /AILERON COMPUTER #2 AILERON ORDER DISAGREE AND REPLACED THE #2 ELEVATOR /AILERON COMPUTER (ELAC) PER AMM 27-93-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
